# SDR PCAA9900006

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BDL -FLT 3781 BAGGAGE SMOKE WARNING LIGHT CAME ON WITH NO EVIDENCE OF SMOKE OR FIRE DURING CRUISE FLIGHT INTO BDL. MAINTENANCE INSPECTED, FOUND NO EVIDENCE OF SMOKE OR FIRE, FOUND THE NR 2 BAGGAGE SMOKE DETECTOR AT FAULT. DISBLED IT AND RELEASED AIRCRAFT UNDER MEL PROVISIONS.  *S/D*  MAINTENANCE REMOVED AND REPLACED THE NR 2 BAGGAGE BAY SMOKE DETECTOR.
